# SDR R61A20070001

- Difficulty date: January 25, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000048
- Aircraft time: 3,661 hours, 2,719 cycles
- Engine: Ge CF348E5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116402
- Part serial: K0144
- Condition: Cracked
- Location: Hydraulic System
- Part time: 3,661 hours, 2,719 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH THEY HAD AN EICAS MESSAGE HYDRAULIC QUANTITY 2 LOW. THEY FOLLOWED QRH AND LANDED WITHOUT INCIDENT TAXIED TO THE GATE. MAINTENANCE WAS DISPATCHED TO THE AC AND FOUND NUMBER 2 ENGINE HYDRAULIC PUMP LEAKING. MAINTENANCE REPLACED PUMP AND RETURNED AC TO SERVICE.
